# SDR 08FDEA02550

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 83,840 hours, 33,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA73993
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LOBE IS BROKEN OUT AT FS 755; LBL 48.  REPLACED THE MAIN CABIN SEAT TRACK FROM STATIONS 675 TO 760; LBL 48 IAW SRM 53-70-00; VOL I; PG 3.  INSTALLED 4 FLOORBOARDS AT STATIONS 675-765; LBL 27-48; STATIONS 675-835;  LBL 48-76 IAW SRM 51-31-01; VOL II; PG 1.
